MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 ECHELON; CATHETER, CONTINUOUS FLUSH

MICRO THERAPEUTICS, INC. DBA EV3 ECHELON; CATHETER, CONTINUOUS FLUSH
Model Number 190-5091-150
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/04/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Continuation of d10: product id 103-0606-200 (b610703); product type: ; implant date n/a; explant date n/a medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Medtronic received information regarding an avigo guidewire that had resistance/was stuck in the echelon 10 micro catheter.It was reported that the devices were prepared and catheter was flushed as indicated in the instructions for use (ifu).The echelon 10 microcatheter was carefully removed from the retainer hoop and flushed.It was inserted in the rhv and the avigo guidewire was immediately inserted.The guidewire was advanced until the middle segment of the catheter, where resistance was felt and the avigo did not continue advancing through the catheter.The surgeon tried to remove the guidewire but it was stuck in the catheter.The whole system was removed and replaced for the procedure.  subsequently, the guidewire was forcefully extracted from the microcatheter in vitro and broke; it was observed that a part had separated from the primary wire.No patient information was reported and the guidewire break occurred outside the patient's body.
 
Event or Problem Description
Additional information received that vessel tortuosity was normal.No patient symptoms or further complications were reported as a result of this event.The patient discharged.The guidewire was able to pass the catheter hub.The avigo was stuck inside and there is a resistance felt.The guidewire tip was not shaped.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
ECHELON
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key21322691
Report Number2029214-2025-00311
Device Sequence Number18263981
Product Code KRA
UDI-Device Identifier00847536006294
UDI-Public00847536006294
Combination Product (Y/N)N
Initial Reporter CountryRP
PMA/510(K) Number
K093750
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/27/2026
Device Model Number190-5091-150
Device Catalogue Number190-5091-150
Device Lot NumberB698438
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/04/2025
Supplement Date Received by Manufacturer02/14/2025
Initial Report FDA Received Date02/06/2025
Supplement Report FDA Received Date03/04/2025
Date Device Manufactured02/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11...
Patient SexUnknown